MAUDE Adverse Event Report: ZHEJIANG LUMENG HEALTH & TECHNOLOGY CO.,LTD CALMING HEAT WEIGHTED HEATING PAD AND MASSAGE PAD 18 SETTING; HEATING PAD POWERED

ZHEJIANG LUMENG HEALTH & TECHNOLOGY CO.,LTD CALMING HEAT WEIGHTED HEATING PAD AND MASSAGE PAD 18 SETTING; HEATING PAD POWERED
Lot Number CWT02106
Medical Device Problem Codes Use of Device Problem (1670); Scratched Material (3020)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event reported by the consumer could not be replicated upon evaluation of the returned unit.The cable and the connector show signs of damage that occurred after receipt of the product.It is clearly stated in the product instruction manual that the item should be discarded if it shows any sign of deterioration, wear, or damage.On the pad itself, there is an instruction that states: "check the skin under the pad frequently to avoid burning".Please note, allstar is reporting this event as we are committed to fda compliance.Our investigation concludes that the incident was not the result of a malfunctioning device.
 
Event or Problem Description
On 29-aug-2025, allstar marketing group received the following report regarding a 37-year-old female consumer in association with the calming heat weighted heating pad and massage pad.On (b)(6) 2025, a few times after using the product, the consumer plugged the product in and applied it across her stomach during her cycle to relieve her cramps.After approximately 10 minutes of product application, she noticed the fabric area was not warm, but the connector was hot.She unplugged the calming heat weighted heating pad and massage pad.Later that day, the skin on her right hip was red, blistered, and painful.She went to an emergency room.She was treated with tylenol (acetaminophen) with codeine for a second-degree burn.She was to apply neosporin to the area and to cover with gauze.At the time of the report, she experienced pain and had not worked for three days.

Brand Name
CALMING HEAT WEIGHTED HEATING PAD AND MASSAGE PAD 18 SETTING
Common Device Name
HEATING PAD POWERED
Manufacturer (Section D)
ZHEJIANG LUMENG HEALTH & TECHNOLOGY CO.,LTD
no.356 yue wang road
shaoxing
zhejiang 31200 5,
CH  312005,
Manufacturer (Section G)
ALLSTAR MARKETING GROUP
2 skyline drive
hawthorne NY 10532
Manufacturer Contact
chen liu
2 skyline drive
hawthorne, NY 10532
9143477827
MDR Report Key23099879
Report Number3003799587-2025-00001
Device Sequence Number9503530
Product Code IRT
UDI-Device Identifier06973305010026
UDI-Public06973305010026
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberCWT02106
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVOTHYROXINE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight59 KG